advertisement
Question
Posted by: bibi | 2009/01/22

red lines across legs

Hi Doc, I recently have had 2 doppler test both neg on DVT, 2 D-Dimer test - slightly elevated, was put on a course of antibiotics and painkillers. leg healed lovely but now a few days later after the antibiotic finished, the upper thigh (front) has developed 2 new hot spots and are running along veins. Do I need more antibiotics and these red lines run across the leg not down. Bit painful but when heated bag is applied it eases. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear bibi
Please rather show your doctor - it is better to treat early and sounds like the inflammation is not healed 100%
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement